# SDR HYIA20241220001

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N3249M
- Make and model: Cessna 402C
- Aircraft serial: 402C0296
- Aircraft time: 33,700 hours, 22,906 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255046
- Condition: Corroded
- Location: Zone 600
- Part time: 33,700 hours, 22,906 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A SMALL AREA OF SURFACE CORROSION WAS VISUALLY IDENTIFIED ON THE RIGHT WING UPPER AFT WING FITTING. (OEM PN: 0822550-46). THIS CORROSION MEASURES APPROX. 1.25" LONG WITH A MAX DEPTH OF APPROX. .009" AND IS CONSISTENT WITH OTHER CORROSION FOUND ON THESE FITTINGS IN THE PAST. THIS FITTING WILL BE CHANGED USING NEW PARTS.
